# SDR CA100810003

- Difficulty date: May 14, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: D412664203
- Condition: Cracked
- Location: Mlg
- Part time: 4,353 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED AN INCIDENT OF A CRACK/BROKEN D412-664-203 CROSSTUBE AT THE CTR SUPPORT.  THE INCIDENT TOOK PLACE IMMEDIATELY FOLLOWING LANDING ON AN OIL RIG PLATFORM.
